Hi, User1987 , I, too, am sorry to hear about your Mom’s pain.
When my Dad was on Keytruda, he never complained our “outright” pain. But, since his passing, I have learned that he wasn’t the most forthcoming with me. It seems that he didn’t want me to worry.
I agree with Melanoma , that you or she should contact the oncologist. They are your best resource for letting you know if this is a side effect of her Keytruda, or whether it could be something she needs to see her GP about.
Hi everyone. User1987 1987 I am very familiar with Keytruda and nasty side effects. My main issues were rashes, fatigue, headaches and two frozen shoulders from joint pain. I also developed meningitis following which treatment was discontinued. I had six months of treatment and the good news is I had a total response to treatment as my tumor (melanoma) was gone after two months and I've been cancer free ever since. It was well worth it and I consider the treatment a miracle drug. I was in a clinical trial with another drug which I suspect caused the meningitis, not the Keytruda. My advice for anyone undergoing this treatment, you just need to persist despite any discomfort for a possible successful outcome. It is also important to follow up with the oncologist with regular appointments, blood work, scans etc.
Thank you for sharing your experiences. I've never had the first-hand experience with immunotherapy, but I found this article about cancer immunotherapy and vaccine recently and I really hope that they will develop the better version of it.
Btw, my mothers' doctor suggested her immunotherapy rather than chemotherapy. I believe that she will agree with him.